# SDR DALA2022033102180

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,435 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION ON FUSELAGE SKIN BELLOW TOP ATC ANNTENA BTW STA 520 TO STA 540 IN REF NRC 00049. CORRECTIVE ACTION:SUMMARY OF NRC 00225; CORROSION ON FUSELAGE SKIN BELLOW TOP ATC ANNTENA BTW STA 520 TO STA 540 WAS REPAIRED PER PRI 598292-14 REV 0 AND ER/A NO.598292-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2174412)
